# SDR 20000407SH034

- Difficulty date: February 23, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N585HV
- Make and model: Piper PA-31-350
- Aircraft serial: 317552041
- Propeller: Hartzl HCC4YR2
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fork
- Part number: C4503
- Condition: Cracked
- Location: Mlg
- Part time: 2,528 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION .75 INCH LONG IN SLOT 3.  (X)
